# SDR JR2R2011070600272

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,859 hours, 12,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CRACKS AT TOP OF INNER DOOR SKIN.  REPAIRED PAX DOOR INNER SKIN IAW CRJ 900 SRM 52-11-04.
